# SDR A6WA201643591

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 37,908 hours, 36,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6003401033
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD AT FS 169.00, FWD SIDE IS CHAFED AT 3,6 & 9 O CLOCK.  REMOVED CHAFED FS 169.00 BULKHEAD ANGLE & INSTALLED NEW ANGLE IAW SRM 51-42-06.
